# SDR UPS98627570

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 512-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP LEFT WING NR 6 SLAT LOWER TE COVE SUPPORT ANGLES CRACKED AT POSITIONS 3, 4, 5, 6 AND 7 FROM OUTBOARD END.  REMOVED CRACKED SUPPORT ANGLES, FABRICATED AND INSTALLED NEW SUPPORT ANGLES IAW SRM 51-30-01, SRM 51-21-01, SRM 51-40-02.
